JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ALMOST KAHLER METRICS WITH NON-POSITIVE SCALAR CURVATURE WHICH ARE EUCLIDEAN AWAY FROM A COMPACT SET
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ALMOST KAHLER METRICS WITH NON-POSITIVE SCALAR CURVATURE WHICH ARE EUCLIDEAN AWAY FROM A COMPACT SET
Kang, Yu-Tae; Kim, Jong-Su;
  PDF(new window)
 Abstract
On , n2, with the standard symplectic structure we construct compatible almost K hler metrics with negative scalar curvature on a polydisc which are Euclidean away from the polydisc.c.
 Keywords
almost Kahler metric;symplectic form;scalar curvature;
 Language
English
 Cited by
1.
ALMOST KÄHLER DEFORMATION OF SCALAR CURVATURE,;

대한수학회논문집, 2006. vol.21. 1, pp.145-149 crossref(new window)
2.
MELTING OF THE EUCLIDEAN METRIC TO NEGATIVE SCALAR CURVATURE IN 3 DIMENSION,;;;

대한수학회보, 2012. vol.49. 3, pp.581-588 crossref(new window)
3.
MELTING OF THE EUCLIDEAN METRIC TO NEGATIVE SCALAR CURVATURE,;

대한수학회보, 2013. vol.50. 4, pp.1087-1098 crossref(new window)
4.
A NOTE ON DECREASING SCALAR CURVATURE FROM FLAT METRICS,;

호남수학학술지, 2013. vol.35. 4, pp.647-655 crossref(new window)
1.
A NOTE ON DECREASING SCALAR CURVATURE FROM FLAT METRICS, Honam Mathematical Journal, 2013, 35, 4, 647  crossref(new windwow)
2.
Almost Kähler metrics of negative scalar curvature on symplectic manifolds, Mathematische Zeitschrift, 2009, 262, 2, 381  crossref(new windwow)
3.
A closed symplectic four-manifold has almost Kähler metrics of negative scalar curvature, Annals of Global Analysis and Geometry, 2008, 33, 2, 115  crossref(new windwow)
4.
MELTING OF THE EUCLIDEAN METRIC TO NEGATIVE SCALAR CURVATURE, Bulletin of the Korean Mathematical Society, 2013, 50, 4, 1087  crossref(new windwow)
5.
MELTING OF THE EUCLIDEAN METRIC TO NEGATIVE SCALAR CURVATURE IN 3 DIMENSION, Bulletin of the Korean Mathematical Society, 2012, 49, 3, 581  crossref(new windwow)
 References
1.
A. L. Besse, Einstein manifolds, Ergeb. Math. Grenzgeb. (3) Folge, Band 10, Springer-Verlag, 1987

2.
D. E. Blair, On the set of metrics associated to a symplectic or contact form, Inst. Math. Acad. Sinica 11 (1983), no. 3, 297-308

3.
M. Gromov, Pseudoholomorphic curves in symplectic manifolds, Invent. Math. 82 (1985), no. 2, 307-347 crossref(new window)

4.
J. Lohkamp, Scalar curvature and hammocks, Math. Ann. 313 (1999), no. 3, 385-407 crossref(new window)

5.
J. Lohkamp, Metrics of negative Ricci curvature, Ann. of Math. 140 (1994), no. 3, 655-683 crossref(new window)

6.
C. Taubes, The Seiberg-Witten invariants and symplectic forms, Math. Res. Lett. 1 (1994), 809-822 crossref(new window)